# SDR SWIA2019121746918

- Difficulty date: October 29, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR STRAP AT FS 559 LBL 28 TO LBL 42 HAS CORROSION     (C-CHECK)   RO:12/14/2019   REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REPLACED STRAP IAW CRJ-200 SRM. / .050" 7075 T-6 #B61485 IAW CRJ-200 SRM.
